Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subadjoint ideals and hyperplane sections


Authors: Nadia Chiarli and Silvio Greco
Journal: Proc. Amer. Math. Soc. 124 (1996), 1035-1041
MSC (1991): Primary 14C20, 13C13
MathSciNet review: 1301015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behaviour of the notion of ``sub-adjoint ideal to a projective variety" with respect to general hyperplane sections. As an application we show that the two classical definitions of sub-adjoint hypersurface given respectively by Enriques and Zariski are equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20, 13C13

Retrieve articles in all journals with MSC (1991): 14C20, 13C13


Additional Information

Nadia Chiarli
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi, 24 - 10129 Torino, Italy
Email: CHIARLI@POLITO.IT

Silvio Greco
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi, 24 - 10129 Torino, Italy
Email: SGRECO@POLITO.IT

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03126-7
PII: S 0002-9939(96)03126-7
Keywords: Sub-adjoint hypersurface, conductor, hyperplane section
Received by editor(s): April 25, 1994
Received by editor(s) in revised form: October 11, 1994
Additional Notes: Work partially supported by GNSAGA-CNR and MURST.
Dedicated: In memory of Mario Raimondo
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society